18
MARCO ANDREATTA and ANDREW SOMMESE
Finally we would like to call attention to [Sa4] where the
stable results in [Sol] are generalized to pairs
(S,L)
where L is an
ample line bundle on a Q-Gorenstein surface.
REFERENCES
[Br] L. Brenton, On singular complex surfaces with negative
canonical bundle, ·with applications to singular compacti-
fications of C2 and to three dimensional rational singu-
larities, Math. Ann. 248 (1980), 117-124.
[Ko+Oc] S. Kobayashi and T. Ochiai, Characterization of the com-
plex projective space and hyperquadrics, J. Math. Kyoto
Univ. 13 (1972), 31-47.
[Li+So] J. Lipman and A.J. Sommese, On Blowing Down Pro-
jective Spaces in Singular Varieties, Jour. fiir die reine
und ange. Math. 362 (1985), 52-62.
[Sal] F. Sakai, Curves with trivial dualizing sheaf on alge-
braic surfaces, Amer. J. Math. 104 (1982), 1217-1231.
[Sa2] F. Sakai, Enriques classification of normal Gorenstein
surfaces, Amer. J. Math. 104 (1982), 1233-1241.
[Sa3] F. Sakai, Weil divisors on normal surfaces, Duke Math. J.
51 (1984), 877-887.
[Sa4] F. Sakai, Ample Cartier divisors on normal surfaces, J.
fiir reine und angew. Math. 366 (1986), 121-128.
[Sol] A.J. Sommese, Ample divisors on normal Gorenstein
surfaces, Abh. Math. Sem. Univ. Hamburg
55
(1985), 151-
170.
[So2] Andrew J. Sommese, On the adjunction theoretic struc-
ture of projective varieties,
Proceedings of the Complex
Analysis and Algebraic Geometry Conference
(ed. by H.
Grauert), Gottingen, 1985, Springer Lecture Notes, ll94
(1986). 175-213.
Previous Page Next Page